# SDR SWIA200211390

- Difficulty date: October 21, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N198SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120227
- Aircraft time: 27,202 hours, 33,817 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Contaminated
- Location: Mlg Prox Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT COME UP.  USED DOWNLOCK RELEASE TO RAISE GEAR.  CLEANED CONTANIMATION FROM LEFT MLG PROXIMITY SENSOR CONNECTOR.  LANDING GEAR OPS CHECK GOOD.
